MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030453
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when ligating the vessel during a laparoscopic pulmonary wedge resection, the surgeon was able to press t he green button but was unable to squeeze the handle and the stapler was not able to fire.They replaced the original reload with a new one to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7732779
Report Number1219930-2018-04174
Device Sequence Number14114269
Product Code GDW
UDI-Device Identifier10884523002843
UDI-Public10884523002843
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number030453
Device Catalogue Number030453
Device Lot NumberN7E0998KX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1